This article is cited in 1 scientific paper (total in 1 paper)
A representation of random matrices in orispherical coordinates and its application to telegraph equations
V. N. Tutubalin
A central limit theorem for products $g(n)=g_1g_2…g_n$ of random matrices $g_1,g_2,…,g_n$ was considered in an earlier paper , a representation
with orthogonal (unitary) matrices $x(n)$ and $u(n)$ and diagonal $d(n)$ being investigated. Products of random matrices, as far as we know, arise in the theory of telegraph equations , , where the matrices $g_1,…,g_n$ are symplectic, but unitary matrices have no immediate physical interpretation in the frame of this theory. From the viewpoint of possible applications a more physical form of central limit theorem is highly desirable. Such forms are given in the present paper.
PDF file (898 kB)
Theory of Probability and its Applications, 1973, 17:2, 255–268
V. N. Tutubalin, “A representation of random matrices in orispherical coordinates and its application to telegraph equations”, Teor. Veroyatnost. i Primenen., 17:2 (1972), 266–280; Theory Probab. Appl., 17:2 (1973), 255–268
Citation in format AMSBIB
\paper A~representation of random matrices in orispherical coordinates and its application to telegraph equations
\jour Teor. Veroyatnost. i Primenen.
\jour Theory Probab. Appl.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. V. Letchikov, “Products of unimodular independent random matrices”, Russian Math. Surveys, 51:1 (1996), 49–96
|Number of views:|